... mental fog. Anybody else experience this and should I give it more time to see if goes away? Been drinking lots of water and nausea does not seem to be issue surprisingly.
Yes, I've had a "weird" taste in my mouth while taking Contrave. It IS hard to describe but it's not a pleasant taste, that's for sure. It's not a sour or sweet taste, just different. It has subsided but once in a while creeps back up. Almost as if I haven't brushed my teeth in days (which I do - haha!) Have chalked it up to being yet another side effect. :(
Yes, folks, this is a pretty common side effect for many, but normally it should go away in a couple of weeks keep up with the water.
Glad to hear that this is not just me also. I am even tasting it now, it's a little metallic, but not too strong. I feel like my foods are starting to taste different. Coffee is starting to repel me.
I guess this might be a good thing because I am drinking a lot more water than I usually do. That's all I drink besides that one cup of coffee.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Jan 2011 • 2 answers
Updated 17 Dec 2016 • 3 answers
Updated 12 Jun 2016 • 2 answers
Updated 31 Jan 2017 • 2 answers
Updated 29 Mar 2017 • 1 answer